# SDR 06FDEA03408

- Difficulty date: September 23, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 479
- Aircraft time: 38,062 hours, 20,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED IN FWD CARGO BETWEEN FS 38.1 TO 38.2 AT STR 43L, REMOVED AND REPLACED SHEAR PLATE IAW A300-600 SRM 51-72-10.
